HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generalized motion by nonlocal curvature in the plane

Files in This Item:
pre478.pdf2.48 MBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/83624

Title: Generalized motion by nonlocal curvature in the plane
Authors: Giga, M.-H Browse this author
Giga, Y. Browse this author
Issue Date: 1-Feb-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 478
Start Page: 1
End Page: 65
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69228
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University